MathSciNet Relay Station
MathSciNet bibliographic data
MR2249722 93D20 (34K20)
Sun, Xi-Ming; Zhao, Jun; Hill, David J. Stability and $L_2$-gain analysis for switched delay systems: a delay-dependent method. Automatica J. IFAC 42 (2006), no. 10, 1769–1774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement